Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 4, Number 10
HTML articles powered by AMS MathViewer

The structure of the hypoabelian groups
L. E. Dickson PDF
Bull. Amer. Math. Soc. 4 (1898), 495-510
On the Hamilton groups
G. A. Miller PDF
Bull. Amer. Math. Soc. 4 (1898), 510-515
Note on the infinitesimal projective transformation
Edgar Odell Lovett PDF
Bull. Amer. Math. Soc. 4 (1898), 515-519
Infinitesimal transformations of concentric conics
Edgar Odell Lovett PDF
Bull. Amer. Math. Soc. 4 (1898), 520-524
A solution of the biquadratic by binomial resolvents
George P. Starkweather PDF
Bull. Amer. Math. Soc. 4 (1898), 524-528
Note on special regular reticulations
Ellery W. Davis PDF
Bull. Amer. Math. Soc. 4 (1898), 529-530
Limitations of Greek arithmetic
H. E. Hawkes PDF
Bull. Amer. Math. Soc. 4 (1898), 530-535
Maxima and minima of functions of several variables
James Pierpont PDF
Bull. Amer. Math. Soc. 4 (1898), 535-539
On the intersections of plane curves
F. S. Macaulay PDF
Bull. Amer. Math. Soc. 4 (1898), 540-544
Further note on Euler’s use of $i$ to represent an imaginary
W. W. Beman PDF
Bull. Amer. Math. Soc. 4 (1898), 551
Note on Napier’s rules of circular parts
Edgar Odell Lovett PDF
Bull. Amer. Math. Soc. 4 (1898), 552-554
Notes
PDF
Bull. Amer. Math. Soc. 4 (1898), 554-558
New publications
PDF
Bull. Amer. Math. Soc. 4 (1898), 558-560
Errata
PDF
Bull. Amer. Math. Soc. 4 (1898), 560
Seventh annual list of papers
PDF
Bull. Amer. Math. Soc. 4 (1898), 561-564
Index
PDF
Bull. Amer. Math. Soc. 4 (1898), 565-577

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

An Introduction to the Algebra of Quantics, by Edwin Bailey Elliott.
Reviewer: Henry S. White
Review information PDF
Bull. Amer. Math. Soc. 4 (1898), 545-549
Leçons de Géométrie élémentaire, by Jacques Hadamard.
Reviewer: Frank Morley
Review information PDF
Bull. Amer. Math. Soc. 4 (1898), 550-551